# SDR DALA2021032201656

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION INTERNAL STRUCTURE CENTER FUEL TANK UPPER SKIN LOCATED BETWEEN FR41 TO FR42 AND Y12.92 OUTBOARD SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED DAMAGE PER SRM A320 571111 AND FOUND IT IS WITHIN LIMITS. (1759502)
